On Zeros of Periodic Zeta Functions

  • A. Laurinčikas
  • D. Šiaučiūnas

Abstract

We consider zeta functions ζ(s; \( \mathfrak{a} \) ) given by Dirichlet series with multiplicative periodic coefficients and prove that, for some classes of functions F , the functions F(ζ(s; \( \mathfrak{a} \) )) have infinitely many zeros in the critical strip. For example, this is true for sin(ζ(s; \( \mathfrak{a} \) )).
Published
25.06.2013
How to Cite
LaurinčikasA., and ŠiaučiūnasD. “On Zeros of Periodic Zeta Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 857–862, http://umj.imath.kiev.ua/index.php/umj/article/view/2471.
Section
Research articles